# SDR SABA020076

- Difficulty date: July 25, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N882CC
- Make and model: Dhav DHC8103
- Aircraft serial: 168
- Aircraft time: 32,760 hours, 29,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1305
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5054 AIRCRAFT 883 FROM CLT TO PGV, AIRCREW REPORTED THAT THE RED FLOOR LIGHTS IN FRONT OF THE CABIN WOULD NOT TEST. MAINTENANCE REMOVED AND REPLACED BULBS AND SYSTEM OPS CHECKED GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
